Alert archive / Idaho / Wind Advisories in 2020

Wind Advisory 15, NWS Spokane, WA

October 13, 20208 counties in Idaho; Pend Oreille County, Spokane County, Stevens County, Washington

NWS Spokane, WA issued this wind advisory at Oct 13, 2020, 2:42 AM PDT for 8 counties in Idaho; Pend Oreille County, Spokane County, Stevens County, Washington. It took effect at Oct 13, 2020, 2:00 PM PDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 13, 2020, 2:42 AM PDT (09:42 UTC)
In effect from
Oct 13, 2020, 2:00 PM PDT
Expired
Oct 13, 2020, 8:46 PM PDT
In force
7 hr
Issued by
NWS Spokane, WA

Counties Benewah County, ID, Bonner County, ID, Boundary County, ID, Kootenai County, ID, Latah County, ID, Lewis County, ID, Nez Perce County, ID, Shoshone County, ID, Pend Oreille County, WA, Spokane County, WA, Stevens County, WA

The radar

The Spokane radar (KOTX), 64 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 9.7 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2020-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2020-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1985 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

646 
WWUS76 KOTX 130942
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
242 AM PDT Tue Oct 13 2020

WAZ042-132300-
/O.UPG.KOTX.HW.A.0002.201013T2100Z-201014T0600Z/
/O.NEW.KOTX.HW.W.0002.201013T2100Z-201014T0600Z/
East Slopes Northern Cascades-
Including the cities of Leavenworth, Mazama, Twisp, Winthrop, 
Stehekin, and Conconully
242 AM PDT Tue Oct 13 2020

...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM
PDT THIS EVENING ABOVE 4000 FEET...

* WHAT...West winds 20 to 30 mph with gusts up to 55 mph expected.
  Localized gusts 60 to 70 MPH possible.

* WHERE...East Slopes Northern Cascades.

* WHEN...From 2 PM this afternoon to 11 PM PDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines in
  the mountains mainly over wind exposed areas in the mountains.
  Power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

IDZ003-WAZ032>036-041-044-132300-
/O.UPG.KOTX.HW.A.0002.201013T2100Z-201014T0600Z/
/O.NEW.KOTX.HW.W.0002.201013T2100Z-201014T0600Z/
Idaho Palouse-Lower Garfield and Asotin Counties-
Washington Palouse-Moses Lake Area-Upper Columbia Basin-
Spokane Area-Wenatchee Area-Waterville Plateau-
Including the cities of Moscow, Plummer, Potlatch, Genesee, 
Clarkston, Pomeroy, Pullman, Colfax, Rosalia, La Crosse, 
Oakesdale, Tekoa, Uniontown, Moses Lake, Ephrata, Othello, 
Quincy, Ritzville, Grand Coulee, Odessa, Wilbur, Coulee City, 
Spokane, Cheney, Davenport, Rockford, Wenatchee, Chelan, Entiat, 
Cashmere, Waterville, and Mansfield
242 AM PDT Tue Oct 13 2020

...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM
PDT THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts 50 to 60 MPH 
  expected. Local gusts to 65 MPH possible.

* WHERE...In Washington, Lower Garfield and Asotin Counties, 
  Washington Palouse, Moses Lake Area, Upper Columbia Basin, 
  Spokane Area, Wenatchee Area and Waterville Plateau. In Idaho, 
  Idaho Palouse.

* WHEN...From 2 PM this afternoon to 11 PM PDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines in
  some areas leading to power outages. Travel will be difficult,
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

IDZ001-002-004-132300-
/O.UPG.KOTX.HW.A.0002.201013T2100Z-201014T0600Z/
/O.NEW.KOTX.WI.Y.0015.201013T2100Z-201014T0600Z/
Northern Panhandle-Coeur d'Alene Area-Central Panhandle Mountains-
Including the cities of Sandpoint, Rathdrum, Bonners Ferry, 
Priest River, Eastport, Coeur d'Alene, Post Falls, Hayden, 
Worley, Kellogg, St Maries, Pinehurst, Osburn, Wallace, 
and Mullan
242 AM PDT Tue Oct 13 2020

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT
THIS EVENING...

* WHAT...Southwest winds 15 to 30 mph with gusts 40 to 50 mph 
  expected.

* WHERE...Northern Panhandle, Coeur d'Alene Area and Central 
  Panhandle Mountains.

* WHEN...From 2 PM this afternoon to 11 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IDZ026-027-WAZ037-132300-
/O.NEW.KOTX.WI.Y.0015.201013T2100Z-201014T0600Z/
Lewiston Area-Lewis and Southern Nez Perce Counties-
Northeast Mountains-
Including the cities of Lewiston, Lapwai, Peck, Culdesac, 
Gifford, Kamiah, Craigmont, Nezperce, Winchester, Colville, 
Deer Park, Chewelah, Newport, and Kettle Falls
242 AM PDT Tue Oct 13 2020

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT
THIS EVENING...

* WHAT...Southwest winds 15 to 25 mph with gusts 40 to 50 mph 
  expected.

* WHERE...In Washington, Northeast Mountains. In Idaho, Lewiston 
  Area and Lewis and Southern Nez Perce Counties.

* WHEN...From 2 PM this afternoon to 11 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
3 follow-up statements
772 
WWUS76 KOTX 132039
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
139 PM PDT Tue Oct 13 2020

WAZ042-140600-
/O.CON.KOTX.HW.W.0002.201013T2100Z-201014T0600Z/
East Slopes Northern Cascades-
Including the cities of Leavenworth, Mazama, Twisp, Winthrop, 
Stehekin, and Conconully
139 PM PDT Tue Oct 13 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING ABOVE 4000 FEET...

* WHAT...West winds 20 to 30 mph with gusts up to 55 mph 
  expected. Localized gusts 60 to 70 MPH possible.

* WHERE...East Slopes Northern Cascades.

* WHEN...From 2 PM this afternoon to 11 PM PDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines 
  in the mountains mainly over wind exposed areas in the 
  mountains. Power outages are possible.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

IDZ003-WAZ032>036-041-044-140600-
/O.CON.KOTX.HW.W.0002.201013T2100Z-201014T0600Z/
Idaho Palouse-Lower Garfield and Asotin Counties-
Washington Palouse-Moses Lake Area-Upper Columbia Basin-
Spokane Area-Wenatchee Area-Waterville Plateau-
Including the cities of Moscow, Plummer, Potlatch, Genesee, 
Clarkston, Pomeroy, Pullman, Colfax, Rosalia, La Crosse, 
Oakesdale, Tekoa, Uniontown, Moses Lake, Ephrata, Othello, 
Quincy, Ritzville, Grand Coulee, Odessa, Wilbur, Coulee City, 
Spokane, Cheney, Davenport, Rockford, Wenatchee, Chelan, Entiat, 
Cashmere, Waterville, and Mansfield
139 PM PDT Tue Oct 13 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...West winds 25 to 35 mph with gusts 50 to 60 MPH 
  expected. Local gusts to 65 MPH possible.

* WHERE...In Washington, Lower Garfield and Asotin Counties, 
  Washington Palouse, Moses Lake Area, Upper Columbia Basin, 
  Spokane Area, Wenatchee Area and Waterville Plateau. In Idaho, 
  Idaho Palouse.

* WHEN...From 2 PM this afternoon to 11 PM PDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines 
  in some areas leading to power outages. Travel will be 
  difficult, especially for high profile vehicles.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

IDZ001-002-004-026-027-WAZ037-140600-
/O.CON.KOTX.WI.Y.0015.201013T2100Z-201014T0600Z/
Northern Panhandle-Coeur d'Alene Area-Central Panhandle Mountains-
Lewiston Area-Lewis and Southern Nez Perce Counties-
Northeast Mountains-
Including the cities of Sandpoint, Rathdrum, Bonners Ferry, 
Priest River, Eastport, Coeur d'Alene, Post Falls, Hayden, 
Worley, Kellogg, St Maries, Pinehurst, Osburn, Wallace, Mullan, 
Lewiston, Lapwai, Peck, Culdesac, Gifford, Kamiah, Craigmont, 
Nezperce, Winchester, Colville, Deer Park, Chewelah, Newport, 
and Kettle Falls
139 PM PDT Tue Oct 13 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WHAT...Southwest winds 15 to 25 mph with gusts 40 to 50 mph 
  expected.

* WHERE...In Washington, Northeast Mountains. In Idaho, Lewiston
  Area and Lewis and Southern Nez Perce Counties, Northern 
  Panhandle, Coeur d'Alene Area and Central Panhandle Mountains.

* WHEN...From 2 PM this afternoon to 11 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
449 
WWUS76 KOTX 140027
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
527 PM PDT Tue Oct 13 2020

WAZ042-140600-
/O.CON.KOTX.HW.W.0002.000000T0000Z-201014T0600Z/
East Slopes Northern Cascades-
Including the cities of Leavenworth, Mazama, Twisp, Winthrop, 
Stehekin, and Conconully
527 PM PDT Tue Oct 13 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...East Slopes Northern Cascades.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines in
  the mountains mainly over wind exposed areas in the mountains.
  Power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

IDZ003-WAZ032>036-041-044-140600-
/O.CON.KOTX.HW.W.0002.000000T0000Z-201014T0600Z/
Idaho Palouse-Lower Garfield and Asotin Counties-
Washington Palouse-Moses Lake Area-Upper Columbia Basin-
Spokane Area-Wenatchee Area-Waterville Plateau-
Including the cities of Moscow, Plummer, Potlatch, Genesee, 
Clarkston, Pomeroy, Pullman, Colfax, Rosalia, La Crosse, 
Oakesdale, Tekoa, Uniontown, Moses Lake, Ephrata, Othello, 
Quincy, Ritzville, Grand Coulee, Odessa, Wilbur, Coulee City, 
Spokane, Cheney, Davenport, Rockford, Wenatchee, Chelan, Entiat, 
Cashmere, Waterville, and Mansfield
527 PM PDT Tue Oct 13 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...West winds 25 to 35 mph with gusts 50 to 60 MPH 
  expected. Local gusts to 65 MPH possible.

* WHERE...In Washington, Wenatchee Area, Waterville Plateau, 
  Washington Palouse, Lower Garfield and Asotin Counties, Upper 
  Columbia Basin, Moses Lake Area and Spokane Area. In Idaho, 
  Idaho Palouse.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are expected. Travel will be difficult,
  especially for high profile vehicles. Blowing dust will also
  result in reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

IDZ001-002-004-026-027-WAZ037-140600-
/O.CON.KOTX.WI.Y.0015.000000T0000Z-201014T0600Z/
Northern Panhandle-Coeur d'Alene Area-Central Panhandle Mountains-
Lewiston Area-Lewis and Southern Nez Perce Counties-
Northeast Mountains-
Including the cities of Sandpoint, Rathdrum, Bonners Ferry, 
Priest River, Eastport, Coeur d'Alene, Post Falls, Hayden, 
Worley, Kellogg, St Maries, Pinehurst, Osburn, Wallace, Mullan, 
Lewiston, Lapwai, Peck, Culdesac, Gifford, Kamiah, Craigmont, 
Nezperce, Winchester, Colville, Deer Park, Chewelah, Newport, 
and Kettle Falls
527 PM PDT Tue Oct 13 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts 40 to 50 mph.

* WHERE...In Washington, Northeast Mountains. In Idaho, Lewis 
  and Southern Nez Perce Counties, Lewiston Area, Coeur d'Alene 
  Area, Northern Panhandle and Central Panhandle Mountains.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
905 
WWUS76 KOTX 140346
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
846 PM PDT Tue Oct 13 2020

IDZ003-WAZ032>036-041-042-044-140500-
/O.CAN.KOTX.HW.W.0002.000000T0000Z-201014T0600Z/
Idaho Palouse-Lower Garfield and Asotin Counties-
Washington Palouse-Moses Lake Area-Upper Columbia Basin-
Spokane Area-Wenatchee Area-East Slopes Northern Cascades-
Waterville Plateau-
Including the cities of Moscow, Plummer, Potlatch, Genesee, 
Clarkston, Pomeroy, Pullman, Colfax, Rosalia, La Crosse, 
Oakesdale, Tekoa, Uniontown, Moses Lake, Ephrata, Othello, 
Quincy, Ritzville, Grand Coulee, Odessa, Wilbur, Coulee City, 
Spokane, Cheney, Davenport, Rockford, Wenatchee, Chelan, Entiat, 
Cashmere, Leavenworth, Mazama, Twisp, Winthrop, Stehekin, 
Conconully, Waterville, and Mansfield
846 PM PDT Tue Oct 13 2020

...HIGH WIND WARNING IS CANCELLED...

Winds will be windy and gradually decrease overnight, but 
damaging winds are longer expected.

$$

IDZ001-002-004-026-027-WAZ037-140500-
/O.CAN.KOTX.WI.Y.0015.000000T0000Z-201014T0600Z/
Northern Panhandle-Coeur d'Alene Area-Central Panhandle Mountains-
Lewiston Area-Lewis and Southern Nez Perce Counties-
Northeast Mountains-
Including the cities of Sandpoint, Rathdrum, Bonners Ferry, 
Priest River, Eastport, Coeur d'Alene, Post Falls, Hayden, 
Worley, Kellogg, St Maries, Pinehurst, Osburn, Wallace, Mullan, 
Lewiston, Lapwai, Peck, Culdesac, Gifford, Kamiah, Craigmont, 
Nezperce, Winchester, Colville, Deer Park, Chewelah, Newport, 
and Kettle Falls
846 PM PDT Tue Oct 13 2020

...WIND ADVISORY IS CANCELLED...

Winds will gradually decrease through the night.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this wind advisory went out at Oct 12, 9:58 PM PDT, 4 hours 44 minutes earlier.

Area forecast discussion, Oct 12, 9:58 PM PDT, 4 hours 44 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
958 PM PDT Mon Oct 12 2020

.SYNOPSIS...
Late tonight into Tuesday the next broad precipitation threat
comes in, including rain and higher mountain zones. It will also
bring additional windy conditions. Then drier weather is expected
for the middle to end of the week. Look for some rather cold
temperatures Thursday morning, but otherwise seasonal
temperatures.

&&

.DISCUSSION...
With the forecast update this evening, we decided to lower the
elevation for the winter weather advisory down to 3,000 feet and
delay the start time to 2 AM. Radar still shows precipitation
mostly offshore and just beginning to move into the coastal areas
of the Northwest at 10 PM. The atmosphere will take another few
hours to moisten from the top down before precipitation really
begins to reach the surface east of the Cascade crest.
Temperature profiles would support at least a rain/snow mix for
Republic in the Okanogan Highlands and other communities around
3,000 feet and higher in elevations there. Considering that the
upward motion in the dendritic layer will be quite strong, the
thinking is that some heavy wet snow may be able to fight the warm
road temperatures for slushy accumulations. The same may also be
said for the upper reaches of the Methow Valley, but that may be
harder to come by with surface temperatures still in the upper 30s
to lower 40s. The main impacts for snow still look to mainly be
over Washington Pass, Loup Loup Pass and Sherman Pass. Washington
Pass will see the chance for 6 to 12 inches of snowfall winter
travel conditions.

No changes have been made to the High Wind Watch. The sustained
wind speeds don't quite look as if they will achieve criteria,
but the potential for 55-60 mph gusts will be there. Best chances
for these strong damaging wind gusts may come via convective
showers. Confidence is there to upgrade to a warming on the
evening shift and will let the overnight shift take another look
at the new model data. /SVH

&&

.AVIATION...
06Z TAFs: Rain and MVFR ceilings are expected to begin overnight
around 9Z for KEAT-KMWH, 11-12z for KGEG-KSFF-KCOE-KPUW-KLWS and
will last through tomorrow afternoon. Ceilings will being to lift
and winds will being to increase around 21Z following the
precipitation. Westerly winds will increase with gusts in the 30-40
kt range common across the region, with local gusts to 50 kts
possible.

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        41  59  38  56  30  56 /  60 100  20  10   0   0
Coeur d'Alene  40  57  38  55  31  54 /  50 100  40  10  10   0
Pullman        40  59  36  54  29  54 /  60 100  40  10  10   0
Lewiston       49  66  47  61  39  60 /  60 100  40  10  10   0
Colville       36  55  30  58  24  57 /  50 100  20   0   0   0
Sandpoint      38  50  36  51  29  51 /  40 100  60  10  10   0
Kellogg        40  54  41  50  35  52 /  50 100  80  30  10   0
Moses Lake     45  64  40  62  32  59 /  70  90  10   0   0   0
Wenatchee      45  60  46  59  39  59 /  80 100  30  10   0   0
Omak           39  56  37  61  33  59 /  80 100  20   0   0   0

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...High Wind Watch from Tuesday afternoon through Tuesday evening
     for Central Panhandle Mountains-Coeur d'Alene Area-Idaho
     Palouse-Northern Panhandle.

WA...Winter Weather Advisory from 2 AM to 10 AM PDT Tuesday above
     3000 feet for East Slopes Northern Cascades-Okanogan
     Highlands.

     High Wind Watch from Tuesday afternoon through Tuesday evening
     for Lower Garfield and Asotin Counties-Moses Lake Area-
     Spokane Area-Upper Columbia Basin-Washington Palouse-
     Waterville Plateau-Wenatchee Area.

     High Wind Watch from Tuesday afternoon through Tuesday evening
     for East Slopes Northern Cascades.

&&
Hazardous weather outlook, Oct 12, 5:01 AM PDT, 21 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Spokane WA
501 AM PDT Mon Oct 12 2020

IDZ003-WAZ032>036-041-044-131215-
Idaho Palouse-Lower Garfield and Asotin Counties-
Washington Palouse-Moses Lake Area-Upper Columbia Basin-
Spokane Area-Wenatchee Area-Waterville Plateau-
501 AM PDT Mon Oct 12 2020

This Hazardous Weather Outlook is for portions of North Idaho...
Central Washington...East Central Washington...North Central
Washington...Northeast Washington and Southeast Washington.

.DAY ONE...TODAY AND TONIGHT

Locally windy conditions will continue this morning especially on
the palouse.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

There is the potential for high winds late Tuesday afternoon into
the evening. Wind gusts of 35 to 50 mph will be common, with areas
of 50 to 60 mph gusts possible.

WAZ038-042-131215-
Okanogan Highlands-East Slopes Northern Cascades-
501 AM PDT Mon Oct 12 2020

This Hazardous Weather Outlook is for portions of North Central
Washington.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather expected at this time.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

Tuesday morning moderate snow is expected above 3000 feet north
of Lake Chelan including Washington Pass, Loup Loup Pass, and
Sherman Pass. For late Tuesday afternoon and evening high wind
gusts may develop in the mountains of Chelan county with gusts 50
to 60 MPH possible.

IDZ001-002-004-026-027-WAZ031-037-043-131215-
Northern Panhandle-Coeur d'Alene Area-Central Panhandle Mountains-
Lewiston Area-Lewis and Southern Nez Perce Counties-
Northeast Blue Mountains-Northeast Mountains-Okanogan Valley-
501 AM PDT Mon Oct 12 2020

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Idaho...North Central Washington...Northeast
Washington and Southeast Washington.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

No hazardous weather is expected at this time.

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 2:42 AM PDTHigh Wind WarningOTXBenewah, Latah18 hr
Oct 13, 4:52 PM PDTDust Storm WarningOTXAdams, Grant, Lincoln53 min

Nearby

Wind Advisories in Idaho, 2020Wind Advisories in Washington, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.